Peripheral arterial thrombosis following administration of infliximab for Crohn disease

Gastroenterology
Case Report
10.1102/1470-5206.2010.0019
10
78-81
Peripheral arterial thrombosis following administration of infliximab for Crohn disease

Infliximab is one of the most widely used tumour necrosis factor-alpha (TNF-α) inhibitors for control of Crohn disease. We report the case of a patient with ileocolonic Crohn disease developing major arterial thrombosis after treatment with infliximab. After conservative management and infliximab withdrawal, thrombus dissolution and vessel recannalisation were observed. Few cases of arterial thrombosis following infliximab treatment have been documented; continued vigilance in the reporting of adverse events of biological therapy is required given the development of newer biological agents.

application/pdf iconView article
436.55 KB

Editor-in-Chief

Frank Cross
Consultant Vascular and General Surgeon
The London Clinic, UK

Editors

Neil Barnes
Consultant Physician
Barts Health NHS Trust, London, UK
Ali Jawad
Professor of Rheumatology
Barts Health NHS Trust, London, UK

Join our newsletter

* indicates required

view counter
view counter
view counter
view counter
view counter